Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1278_11.pdf1.11 MBAdobe PDFView/Open
Title: Algebras of Infinite Dimensional Holomorphic Functions and Application to Probability (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Ouerdiane, Habib
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 158
End page: 171
URI: http://hdl.handle.net/2433/42339
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.